Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Vomiting with giddiness, blurred vision and fatigue - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I have been throwing up for 3 months now im not pregnant have had numerous tests done and following wit the vomiting i get light headed, blurred vision and i get really tired like i just wanna sleep oh and if i throw up and dont throw up everything i have to make a bowel movement right after i throw up what can cause this?
Doctor :   Hi
Doctor :   I am Dr.XXX here
User :   hi
Doctor :   Let me read your query
User :   ok
Doctor :   May I know your age?
User :   20
Doctor :   Ok
Doctor :   Since when are you having this problem?
User :   the vomiting has been happening for 3 months now but the other symptoms just started 3 weeks ago
Doctor :   Ok
Doctor :   Could you elaborate on the tests you have undergone?
User :   I've been to the doctor i've bin to the emergency room and they've done cat scans on my stomach and my brain blood tests and urine tests
Doctor :   Ok
Doctor :   What were the interpretations?
User :   the doctor said he couldnt give me a diagnoses
Doctor :   Ok
Doctor :   Then there is no organic abnormality as such
Doctor :   Now we should think in terms
Doctor :   of functional problems
Question is related to
Diseases and Conditions
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor